Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 13, NWS Jacksonville, FL

March 27, 2011Appling County, Jeff Davis County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 4:29 PM EDT for Appling County, Jeff Davis County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 4:29 PM EDT (20:29 UTC)
Expired
Mar 27, 2011, 5:02 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Jeff Davis County, GA

The radar

The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 4:36 PM EDTHAIL 1Hazlehurst, GA112 SOUTH TALLAHASSEE ST NICKEL TO QUARTER SIZE HAIL
Mar 27, 4:46 PM EDTHAIL 0.75Hazlehurst, GAPENNY SIZE HAIL REPORTED AT 8 PUBLIC SAFETY DR 911 CENTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:55 AM EDTSevere Thunderstorm WatchSPC7 hr
Mar 27, 4:27 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS52 KJAX 272029
SVRJAX
GAC001-161-272115-
/O.NEW.KJAX.SV.W.0013.110327T2029Z-110327T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  NORTHERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 515 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HAZLEHURST...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAZLEHURST...GRAHAM AND PLANT HATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
      3192 8224 3182 8224 3178 8272 3187 8274
      3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2030Z 247DEG 33KT 3185 8264

$$

SHULER
2 follow-up statements
547 
WWUS52 KJAX 272043
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT SUN MAR 27 2011

GAC001-161-272115-
/O.CON.KJAX.SV.W.0013.000000T0000Z-110327T2115Z/
APPLING GA-JEFF DAVIS GA-
443 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN JEFF DAVIS AND NORTHERN APPLING COUNTIES...

AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES WEST OF PLANT HATCH...OR NEAR GRAHAM...MOVING
NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
HATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
      3192 8224 3182 8224 3184 8252 3192 8262
      3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2043Z 247DEG 33KT 3190 8251

$$

ZIBURA
842 
WWUS52 KJAX 272102
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT SUN MAR 27 2011

GAC001-161-272112-
/O.CAN.KJAX.SV.W.0013.000000T0000Z-110327T2115Z/
APPLING GA-JEFF DAVIS GA-
502 PM EDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFF DAVIS AND
NORTHERN APPLING COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED AND THE WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR NORTHERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3195 8241 3196 8238 3194 8234 3195 8228
      3192 8224 3182 8224 3184 8252 3192 8262
      3196 8253 3195 8250 3197 8249 3197 8247
TIME...MOT...LOC 2102Z 247DEG 33KT 3197 8232

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:24 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Mar 27, 2:24 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT SUN MAR 27 2011

...SEVERE TSTM WATCH NUMBER 68 EXPANDED TO INCLUDE ALL OF SE GA
AND ADJACENT NEAR SHORE COASTAL WATERS...

.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.

.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.

NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.

.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.

&&

.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.

&&

.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  69  49  70 /  60  40  20  20
SSI  60  67  53  67 /  40  40  20  20
JAX  62  75  55  71 /  40  50  30  20
SGJ  64  74  59  71 /  40  60  30  30
GNV  62  79  58  76 /  50  70  30  20
OCF  62  80  61  79 /  50  70  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
     TIL 7 PM EDT.
GA...NONE.
AM...NONE.

&&

CARROLL/ZIBURA/SHULER/WALKER
Hazardous weather outlook, Mar 27, 2:30 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN MAR 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
230 PM EDT SUN MAR 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH NUMBER 68 IN EFFECT UNTIL 5 PM FOR ALL
OF SOUTHEAST GEORGIA...
...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA AND
EXTREME NORTHEAST FLORIDA TODAY...
...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA...

LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD
FRONT SAGGING SOUTH TOWARD THE AREA. SHOWERS AND THUNDERSTORMS WILL
INCREASE ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA...
WITH THE BEST CHANCE OF STORMS ACROSS SOUTHEAST GEORGIA. SOME STORMS
MAY BECOME SEVERE BY AFTERNOON AND CONTINUE INTO THE EVENING...
MAINLY NORTH OF THE INTERSTATE 10 CORRIDOR. WIND GUSTS OVER 60 MPH
AND HAIL OVER ONE INCH IN DIAMETER ARE POSSIBLE ALONG WITH FREQUENT
LIGHTNING STRIKES. THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED
FOR ALL OF SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
ISOLATED TORNADOES ARE ALSO POSSIBLE.

AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL
ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD
THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR
THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS.
USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES
MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF
MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF
NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH
SELF-ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Special weather statement, Mar 27, 3:15 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT SUN MAR 27 2011

GAZ153-154-272000-
COASTAL GLYNN-INLAND GLYNN-
315 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN GLYNN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...

AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF THALMANN...OR 15
MILES NORTHWEST OF DOCK JUNCTION...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THALMANN...EVERETT AND
BOYS ESTATE THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3122 8144 3129 8173 3133 8172 3136 8169
      3139 8170 3141 8158 3138 8154 3133 8144
      3132 8143 3132 8141 3130 8140 3132 8138
      3132 8134
TIME...MOT...LOC 1915Z 273DEG 22KT 3133 8170

SHULER
Special weather statement, Mar 27, 3:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAR 27 2011

GAZ134>136-272030-
APPLING-BACON-WAYNE-
344 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE...CENTRAL APPLING AND NORTHERN BACON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES EAST OF
SURRENCY TO 19 MILES WEST OF SURRENCY...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SURRENCY THROUGH
430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3179 8199 3179 8196 3176 8193 3176 8191
      3174 8190 3173 8190 3161 8254 3167 8256
      3167 8252 3172 8251 3182 8202
TIME...MOT...LOC 1944Z 262DEG 30KT 3173 8203 3168 8239

ZAPPE
Special weather statement, Mar 27, 3:47 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 PM EDT SUN MAR 27 2011

GAZ132-133-272030-
COFFEE-JEFF DAVIS-
347 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN COFFEE
AND WESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 347 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 16 MILES WEST OF PRIDGEN...OR 4 MILES
SOUTHEAST OF FITZGERALD...MOVING EAST AT 35 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...SNIPESVILLE AND
DENTON THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3166 8262 3165 8263 3161 8305 3165 8302
      3167 8300 3177 8301 3179 8298 3180 8296
      3179 8287 3183 8280 3187 8263
TIME...MOT...LOC 1947Z 262DEG 32KT 3168 8314

ZAPPE
Special weather statement, Mar 27, 3:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 PM EDT SUN MAR 27 2011

GAZ163-272045-
CLINCH-
354 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...

AT 354 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 18 MILES WEST OF DU PONT...OR 8 MILES
NORTHEAST OF VALDOSTA...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3098 8297 3102 8297 3102 8294 3106 8262
      3086 8257 3085 8291 3087 8296 3087 8298
      3097 8298
TIME...MOT...LOC 1954Z 264DEG 33KT 3091 8307

ZAPPE
Local storm report, Mar 27, 4:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 W HORTENSE            31.33N 82.01W
03/27/2011  M1.75 INCH       BRANTLEY           GA   TRAINED SPOTTER

            GOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY
            COVERED THE GROUND.

0245 PM     TSTM WND DMG     HORTENSE                31.33N 81.96W
03/27/2011                   BRANTLEY           GA   TRAINED SPOTTER

            NUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING
            2 LARGE OAK TREES DOWN ON CHURCH ROAD.

&&

SHULER
Special weather statement, Mar 27, 4:26 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
426 PM EDT SUN MAR 27 2011

GAZ133-135-272115-
APPLING-JEFF DAVIS-
426 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
APPLING AND NORTHERN JEFF DAVIS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 PM EDT...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF HAZLEHURST...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND HAZLEHURST...GRAHAM AND PLANT HATCH THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.

LAT...LON 3193 8230 3178 8256 3181 8281 3182 8281
      3183 8280 3194 8256
TIME...MOT...LOC 2026Z 246DEG 37KT 3184 8268

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:22 PM EDTSpecial Weather StatementJAXAtkinson, Bacon38 min
Mar 27, 1:55 PM EDTSevere Thunderstorm WarningJAXBacon, Pierce, Ware20 min
Mar 27, 2:05 PM EDTTornado WarningJAXPierce40 min
Mar 27, 2:34 PM EDTSpecial Weather StatementJAXWayne41 min
Mar 27, 2:38 PM EDTSevere Thunderstorm WarningJAXBrantley, Wayne39 min
Mar 27, 2:40 PM EDTSpecial Weather StatementJAXClinch50 min
Mar 27, 2:48 PM EDTSpecial Weather StatementJAXBacon42 min
Mar 27, 3:15 PM EDTSpecial Weather StatementJAXGlynn45 min
Mar 27, 3:44 PM EDTSpecial Weather StatementJAXAppling46 min
Mar 27, 3:47 PM EDTSpecial Weather StatementJAXJeff Davis43 min
Mar 27, 3:54 PM EDTSpecial Weather StatementJAXClinch51 min
Mar 27, 4:01 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware13 min
Mar 27, 4:26 PM EDTSpecial Weather StatementJAXJeff Davis49 min
Mar 27, 5:00 PM EDTSpecial Weather StatementJAXAppling30 min
Mar 27, 5:20 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis40 min
Mar 27, 5:23 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Mar 27, 5:26 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis39 min
Mar 27, 5:48 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis, Wayne87 min
Mar 27, 7:23 PM EDTSpecial Weather StatementJAXClinch52 min
Mar 27, 7:34 PM EDTAreal Flood AdvisoryJAXClinch, Echols96 min
Mar 27, 7:46 PM EDTSpecial Weather StatementJAXCharlton44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.